MathSciNet Relay Station
MathSciNet bibliographic data
MR1111201 (92j:20047) 20H10 (30F40 57S30)
Gehring, F. W.; Martin, G. J. Inequalities for Möbius transformations and discrete groups. J. Reine Angew. Math. 418 (1991), 31–76.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement